# SDR HALA2013020300017

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 17,951 hours, 43,268 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 3501040
- Part serial: 0101
- Condition: Failed
- Part time: 21,227 hours, 26,293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL MANIFOLD FAIL.  R & R PODS AND TAIL OVERHEAT DETECTOR SINGLE POINT SENSOR.  REF AMM 36-23-01 AND 36-23-10.  RTS TEST PASSED.  OK FOR SERVICE.
